# SDR J7SA2025032700000

- Difficulty date: March 23, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N93FX
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9199
- Aircraft time: 11,763 hours, 4,901 cycles
- Engine: Rroyce BR700710A220
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB THE #2 ENGINE ROLLED BACK APPROXIMATELY 0.2-0.3 EPR. POWER RESTORED WITHIN 2-3 SECONDS WITHOUT ANY CAS MESSAGES OR UNUSUAL PARAMETERS NOTED. APPROXIMATELY 2 MINUTES LATER, #2 ENGINE ROLLED BACK AGAIN BY 0.2-0.3 EPR AND RESTORED WITHIN 2-3 SECONDS, FOLLOWED BY A CYAN R FADEC FAULT MESSAGE. THE CAS MESSAGE CLEARED FROM THE EICAS APPROXIMATELY 10 MINUTES LATER. NO FURTHER ABNORMAL POWER INDICATIONS OR CAS MESSAGES OCCURRED DURING THE REMAINDER OF THE FLIGHT. SWAPPED THE EEC FROM #1 ENGINE TO THE #2 ENGINE AND VICE VERSA IAW RR EMM 73-21-01 AND BD-700 XRS AMM 71-00-00. PERFORMED 5 ENGINE RUNS OF 5 MINUTES EACH WITH 15-MINUTE SHUTDOWNS BETWEEN RUNS. OPS CHECK GOOD WITH NO DEFECTS NOTED.
